# SDR GTIA2017120502270

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 6,234 hours, 2,616 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE IS LOW. SERVICED R3 DOOR ASSIST BOTTLE TO CORRECT PSI IAW AMM 52-22-00
